# SDR 97ZZZM924

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND AFT CABIN FLOORBEAM CORRODED TOP CHORD BS 1008 LBL 3 - RBL 3 OUT OF LIMITS IAW B737 SRM 53-10-1.
